Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Oscillation theorems for systems of linear differential equations


Author: Zeev Nehari
Journal: Trans. Amer. Math. Soc. 139 (1969), 339-347
MSC: Primary 34.42
DOI: https://doi.org/10.1090/S0002-9947-1969-0239185-6
MathSciNet review: 0239185
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. H. Barrett, Fourth order boundary value problems and comparison theorems, Canad. J. Math. 13 (1961), 625-638. MR 0133519 (24:A3350)
  • [2] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [3] P. Hartman, Ordinary differential equations, Wiley, New York, 1964. MR 0171038 (30:1270)
  • [4] P. Hartman and A. Wintner, On disconjugate differential systems, Canad. J. Math. 8 (1956), 72-81. MR 0074595 (17:611h)
  • [5] R. W. Hunt, The behavior of solutions of ordinary, self-adjoint differential equations of arbitrary even order, Pacific J. Math. 12 (1962), 945-961. MR 0147725 (26:5239)
  • [6] -, Oscillation properties of even-order linear differential equations, Trans. Amer. Math. Soc. 115 (1965), 54-61. MR 0203132 (34:2985)
  • [7] W. J. Kim, Disconjugacy and disfocality of differential systems, J. Math. Anal. Appl. (to appear). MR 0236464 (38:4759)
  • [8] W. Leighton and Z. Nehari, On the oscillation of solutions of self-adjoint linear differential equations of the fourth order, Trans. Amer. Math. Soc. 89 (1958), 325-377. MR 0102639 (21:1429)
  • [9] A. Ju. Levin, Some questions on the oscillation of solutions of linear differential equations, Dokl. Akad. Nauk SSSR 148 (1963), 512-515 = Soviet Math. Dokl. 4 (1963), 121-124. MR 0146450 (26:3972)
  • [10] -, Distribution of the zeros of solutions of a linear differential equation, Dokl. Akad. Nauk SSSR 156 (1964), 1281-1284=Soviet Math. Dokl. 5 (1964), 818-821. MR 0164079 (29:1378)
  • [11] D. London and B. Schwarz, Disconjugacy of complex differential systems and equations, Trans. Amer. Math. Soc. 135 (1969), 487-505. MR 0237875 (38:6154)
  • [12] Z. Nehari, On an inequality of Lyapunov, Studies in mathematical analysis and related topics, pp. 256-261, Stanford Univ. Press, Stanford, California, 1962. MR 0145149 (26:2684)
  • [13] -, Disconjugate linear differential operators, Trans. Amer. Math. Soc. 129 (1967), 500-516. MR 0219781 (36:2860)
  • [14] W. T. Reid, Principal solutions of non-oscillatory self-adjoint linear differential equations, Pacific J. Math. 8 (1958), 147-169. MR 0098220 (20:4682)
  • [15] -, Oscillation criteria for self-adjoint differential systems, Trans. Amer. Math. Soc. 101 (1961), 91-106. MR 0133518 (24:A3349)
  • [16] B. Schwarz, Disconjugacy of complex differential systems, Trans. Amer. Math. Soc. 125 (1966), 482-496. MR 0206371 (34:6190)
  • [17] T. L. Sherman, Properties of solutions of nth order linear differential equations, Pacific J. Math. 15 (1965), 1045-1060. MR 0185185 (32:2654)
  • [18] -, Properties of solutions of quasi-differential equations, Duke Math. J. 32 (1965), 297-304. MR 0179411 (31:3659)
  • [19] R. L. Sternberg, Variational methods and non-oscillation theorems for systems of differential equations, Duke Math. J. 19 (1952), 311-322. MR 0048668 (14:50c)
  • [20] H. M. Sternberg and R. L. Sternberg, A two-point boundary problem for ordinary self-adjoint differential equations of fourth order, Canad. J. Math. 6 (1954), 416-419. MR 0061738 (15:874c)
  • [21] A. Wintner, On the non-existence of conjugate points, Amer. J. Math. 73 (1951), 368-380. MR 0042005 (13:37d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0239185-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society